# SDR AALA20030116

- Difficulty date: January 25, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Connector
- Condition: Contaminated
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

JFK - FLT 1270 - EN ROUTE SJU-EWR, LEFT ENGINE WAS SHUTDOWN FOR APPROXIMATELY 10 MINUTES DUE TO LEFT WING OUTER TANK INDICATION SHOWING FUEL QUANTITY GOING UP AND DOWN.  LANDED JFK WITHOUT INCIDENT.  AFTER AIRCRAFT LANDED INSPECTED LEFT WING WITH NO FUEL LEAKS BEING NOTED.  CLEARED AND CLEANED COMPENSATOR HARNESS CONNECTOR OF ALL CONTAMINATES AND PERFORMED CAPACITANCE AND RESISTANCE CHECK OF LEFT WING OUTER TANK.  ALL CHECKS WITHIN LIMITS.  SUMPED LEFT WING OUTER TANK AS REQUIRED.  ACCOMPLISHED INSPECTION OF LEFT WING TANKS.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
